# SDR REXA2013013000035

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 11,682 hours, 7,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL 12 BEAM IN THE VERY FWD E & E BAY IS CRACKED.  REMOVED AND REPLACED CRACKED SECTION OF LBL 12 BEAM IAW EO R53289.
